MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE
Model Number 15
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customers device and verified the reported issue.Physio replaced the device's therapy pcb assembly.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Physio further evaluated the removed therapy pcb assembly and duplicated the reported issue.The transistor, designator q8, on the therapy pcb assembly was electrically shorted which caused the reported issue.
 
Event or Problem Description
The customer contacted physio-control to report an event code logged in the device's memory.The event code logged is related to a potential failure of the device to deliver defibrillation energy.They also reported another event code logged in the device's memory that is indicative of a device failure that could result in a partial loss of defibrillator output energy due to a loss of the negative portion of the biphasic output waveform, resulting in a monophasic shock.Additionally, the defibrillator output energy may be reduced by up to approximately 20% from the selected energy level.As a result, the wrong defibrillation therapy would be delivered, if it were necessary.There was no report of patient use associated with the reported event.

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key9759526
Report Number0003015876-2020-00281
Device Sequence Number2496676
Product Code MKJ
UDI-Device Identifier00883873871805
UDI-Public00883873871805
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001946
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1